Vol 2, No 2 (2010)

Journal of Mathematics Research, Vol. 2, No. 2, May 2010

Table of Contents

Articles

Tahani Maturi, Anga Elsayigh
PDF
p3
Phichhang Ou, Hengshan Wang
PDF
p11
Wanchak Satsanit, Amnuay Kananthai
PDF
p20
S K Vaidya, N A Dani, P L Vihol, K K Kanani
PDF
p28
Minggang Wang, Hua Xu
PDF
p34
Wanchak Satsanit, Amnuay Kananthai
PDF
p39
Tibor K Pogany
PDF
p49
Zhongwei Zha
PDF
p51
Kunle Adegoke
PDF
p56
Ioannis Sotiropoulos, Constantinos C. Frangos, Christos C Frangos, Vassilios P. Filios
p65
Yinlian Fu
PDF
p73
Pimpen Vejjajiva, Athipat Thamrongthanyalak
PDF
p81
Tapan Kumar Kar, Ashim Batabyal
PDF
p85
Yujing Gao, Dehua Wang
PDF
p93
S K Vaidya, K K Kanani
PDF
p98
Chariya Uiyyasathian, Uthoomporn Jongthawonwuth
PDF
p104
Xiong Zhang
PDF
p112
Iqbal H. Jebril
PDF
p116
Ashok Sahai, Robin Antoine, Peter S. Chami
PDF
p123
Baoju Sun, Fuzhen Wu
PDF
p128
R Sumitra, V. Rhymend Uthariaraj, R Hemavathy
PDF
p135
Chunyan Zhou, Wen Liu, Lei Shi, Xiangzhong Bai
PDF
p141
Akbar Ali, S. Panayappan
PDF
p146
Kritsana Neammanee, Annop Kaewkhao
PDF
p150
Yeung Ling Hei
PDF
p157


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.